# SDR FDEA202504150593

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 64,446 hours, 25,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380089
- Part serial: CA0281
- Condition: Unknown
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING INSP. FOUND EXISTING REPAIR ON O/B LOWER FLAP 102" TO THE O/B EDGE, LH   O/B AFT FLAP. COMPLIED WITH - EA # F - 5750-T0383010 P1 TITLE: WINGS - FLIGHT SURFACES - LH WING OTBD.   AFT FLAP LOWER SKIN REPAIR, RSC TRACKING.        THIS IS MAJOR REPAIR.
